Brennan's conjecture for composition operators on Sobolev spaces

Vladimir Gol'dshtein, Alexander Ukhlov

Research output: Contribution to journalArticlepeer-review


We show that Brennan's conjecture is equivalent to boundedness of composition operators on homogeneous Sobolev spaces generated by conformal homeomorphisms of simply connected plane domains to the unit disc.
Original languageRussian
Pages (from-to)35-43
JournalEurasian Mathematical Journal
Issue number4
StatePublished - 2012

Cite this